# SDR CALA2023020100301

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 90,203 hours, 35,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: None
- Location: Fwd Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - EPSU BATTERY FWD LEFT, RESET NO HELP. EPSU 10WL FWD LH INDICATED BATTERY WAS BAD, REPLACED BATTERY AND PERFORMED SYSTEM OPS CHECKS AND PASSED REF 33-51-00-710-001-A.
